# SDR SWAA2020101213232

- Difficulty date: August 31, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N785SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30602
- Aircraft time: 69,162 hours, 40,803 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB LOCATED STAB STA 120.30 AT 28 INCH FRONT SPAR AT RT HORIZONTAL STABILIZER.  PERFORMED REPAIR RIB 120.30 BETWEEN 23' TO 38' FROM THE FRONT SPAR HORIZONTAL STABILIZER RT, IAW B737-700 SRM 55-10-09 2R-5 REPAIR 5 FIGURE 204 SHEET 2.
